# SDR DLL14980244

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Oversized
- Location: Ws 315-336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD95-20-04 MANDATES INSPECT OF WING UPPER SKIN SPLICE ON BOTH RT AND LT WING.  APPROX 40 FASTENERS PER WING ARE TO BE INSPECTED USING LFEC.  DUE TO THE -250 MOD THERE IS AN EXTERNAL DOUBLER WHICH PREVENTS INSPECTION OF ALL FASTENERS, AS ALL FASTENERS WHERE NOT PICKED UP IN THE MOD DOUBLER (I.E., FLUSH UNDER DOUBLER).  INSPECTED AND REWORKED PER ERA 331234-14AD.
